# SDR AALA201601109003

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 50,198 hours, 18,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9443
- Condition: Faulty
- Location: L1 Door
- Part time: 42,351 hours, 20,993 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ESPU EXT LOAD FWD LT, FAULT DISPLAYS ON CIDS PANEL.  REPLACED L1 DOOR SLIDE IAW 26L00025010.
